couple of questions

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

TiaJoy
Regular Member


Date Joined Sep 2006
Total Posts : 59
   Posted 4/4/2007 2:31 AM (GMT -6)   
Does any one on Avonex have trouble with acne? I have been batteling it for a couple of years, but have always been able to keep it under control. I don't know if it's a coincidence or not, but since I started the shots, my jaw line as been breaking out very bad. I've been using proactive, it helps a little but not much.so, I was wondering if anyone else has had this problem? Also, this may sound silly, my husband was told that people with ms should not be around paint (House paint). apparently the person who told him this wife has ms, he was painting and it caused her a serious relapse. I'm thinking there must of been other factors involved, I have never heard of this before. But we are planning on repainting some rooms in our house and my husband is concerned, so I told him I would look into it. Any thoughts on this?

uppitycats
Veteran Member


Date Joined Jun 2005
Total Posts : 2135
   Posted 4/4/2007 6:24 AM (GMT -6)   
TiaJoy said...
Does any one on Avonex have trouble with acne? I have been batteling it for a couple of years, but have always been able to keep it under control. I don't know if it's a coincidence or not, but since I started the shots, my jaw line as been breaking out very bad. I've been using proactive, it helps a little but not much.so, I was wondering if anyone else has had this problem? Also, this may sound silly, my husband was told that people with ms should not be around paint (House paint). apparently the person who told him this wife has ms, he was painting and it caused her a serious relapse. I'm thinking there must of been other factors involved, I have never heard of this before. But we are planning on repainting some rooms in our house and my husband is concerned, so I told him I would look into it. Any thoughts on this?
I can't help with the acne problem. I'm on Betaseron (also an interferon) and haven't experienced any problem with that.  Are you on any other steroids, like prednisone? Those certainly can cause acne.
 
As for the painting -- I don't think there is anything to worry about.  I've had MS for 24 years. We've painted several houses inside and out, during that time.  Just had painters here over the winter to paint the inside of my current house -- and I had no problems.  And I build dollhouses as a hobby, and use housepaints, primer, varnishes, glues, etc. -- and have had no MS-related problems. 
 
Either the wife stressed out over the disruption of the house while it was being painted, or it was entirely coincidental that she had a serious relapse while the work was being done -- either way, I don't think there is any connection.
...I am not a doctor, nor health professional, and don't pretend to be one, here.....


TiaJoy
Regular Member


Date Joined Sep 2006
Total Posts : 59
   Posted 4/4/2007 1:39 PM (GMT -6)   
Thanks for the reply, no I'm not on any steriods or anything like that. As for the painting, thats what I thought too
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, September 25, 2017 9:19 AM (GMT -6)
There are a total of 2,873,004 posts in 315,286 threads.
View Active Threads


Who's Online
This forum has 156789 registered members. Please welcome our newest member, 321chint.
382 Guest(s), 13 Registered Member(s) are currently online.  Details
Formykids, Louisa39, Kirky98, Kulinarykidz, notsosicklygirl, Davidoff51, dmb124, BabsBunny, eekseel, iho, Garthy, NKinney, Hugo18


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer